JUCS - Journal of Universal Computer Science 6(1): 105-111, doi: 10.3217/jucs-006-01-0105
A Representation Theorem for Monadic Pavelka Algebras
expand article infoGeorge Georgescu, Ioana Leustean
‡ Department of Fundamentals of Computer Science, Faculty of Mathematics, University of Bucharest, Bucharest, Romania
Open Access
In this paper we define the monadic Pavelka algebras as algebraic structures induced by the action of quantifiers in Rational Pavelka predicate logic. The main result is a representation theorem for these structures. 1 C.S.Calude and G.Stefanescu (eds.). Automata, Logic, and Computability. Special issue dedicated to Professor Sergiu Rudeanu Festschrift.
Pavelka algebra, monadic Pavelka algebra, MV-algebra, monadic V-algebra